ADVERTISIMENT

The complaint has been investigated and
resolved to the customer's satisfaction
Resolved
Dr Veronica AbuslemeQuack doctor

This lady is a FAKE, SCAM DOCTOR!!! BEWARE!!! do not let this lady prescribe you ANY MEDICINE. She prescribed me LoLoestrin Fe and NEVER told me about the side effects or that it could cause HAIR LOSS!!! My hair starting falling out and when I called her office for help and begging and crying she wouldn't even get on the phone or schedual an appointment!!! She told her staff to tell me there was nothing they could do and to hang up on me!!! She is a FAKE QUACK WANNABE DOCTOR who needs to get SUED that works for those medical clinic for the poor that;s why she doesn;t take care of her patients!!! BEWARE!!!

ADVERTISIMENT

Responses

  • Sp
    speakingtruth Jun 18, 2012

    I would have to agree with all the other people who has responded to your post. It is NOT the doctor's fault that you had a side effect from the medication. Again, it is the patient's responsibility to read the side effects of a drug before taking it. I don't think it has anything to do with the merit of the doctor for prescribing it to you. You seem like a QUACK patient, who is sue happy to make a quick buck!

    0 Votes
    Cancel
     
    Submit
  • Ke
    keeponkeepingon Jun 18, 2012
    This comment was posted by
    a verified customer
    Verified customer

    Ummm, I think I would have hung up on you too. How is it the doctor's fault that your having an issue with the pill? Everyone reacts differently to medications, that's why they put that 10 page insert in with your pills so that you know. Did she tell you to tie your shoes before you left? Because if you tripped, that would be her fault too...

    0 Votes
    Cancel
     
    Submit
  • Li
    Lilly Girl Jun 18, 2012

    How dare you state such a stupid comment, how stupid are you to not read the side effects. Maybe you should spend time doing that then making rude complaints that don't have any merit about a doctor.

    0 Votes
    Cancel
     
    Submit
  • Al
    ALY3530 Jun 18, 2012
    This comment was posted by
    a verified customer
    Verified customer

    oh man sorry about your hair! But yeah it's not really the doctor's fault. Maybe you should file a complaint against the pill company

    0 Votes
    Cancel
     
    Submit
  • Th
    THISISWHAT'SUP Jun 18, 2012
    This comment was posted by
    a verified customer
    Verified customer

    I disagree with your complaint - I have been a patient of Dr. Abusleme's for 20 years. She is a fantastic doctor. I work in a hospital and she is the OBGYN for 95% of the female staff in the hospital. There is a reason the people who work in the medical field pick her as their doctor - she is simply the best. There is not a doctor alive who cares more about her patients than she does. It sounds like your issue may be with her front office staff (?) but I can tell you from experience that she would never tell someone to hang up on anyone, let alone one of her patients. By the way, hair loss is a possible side effect for any birth control pill. I agree with the people above - next time read the pamphlet that comes with the pill.

    0 Votes
    Cancel
     
    Submit
  • Th
    THISISWHAT'SUP Jun 18, 2012
    This comment was posted by
    a verified customer
    Verified customer

    I have taken Lo Lo Estrin Fe for 2 years and I haven't had any side effects. However, I READ THE INSERT before starting this medication and hair loss is listed as a side effect. It is not the doctor's fault that you experienced one of the listed side effects. Hair loss is actually a side effect of any birth control pill. It is your job to educate yourself about what you are introducing into your own body. That being said, an OBGYN cannot help you with alopecia - it's best to seek the opinion of a dermatologist.

    1 Votes
    Cancel
     
    Submit
  • Ho
    Honest0pinion Jun 16, 2012

    why blame the doctor for a side effect from a medication, blame whoever approve the med to be on the market.
    ALWAYS READ LABELS BEFORE TAKING MEDS
    it is your decision to take the risk

    0 Votes
    Cancel
     
    Submit
Comment Guidelines

Post your comment

    By clicking Submit you are agreeing to the Complaints Board’s Terms and Conditions

    Submit
    ADVERTISIMENT

    IN THE NEWS

    Unhappy consumers gather online at Complaintsboard.com and have already logged thousands of complaints.
    If you see dozens of complaints about a certain company on ComplaintsBoard, walk away.
    One of the largest consumer sites online. Posting here your concerns means good exposure for your issues.
    A consumer site aimed at exposing unethical companies and business practices.
    ComplaintsBoard is a good source for product and company gripes from especially dissatisfied people.
    You'll definitely get some directions on how customer service can best solve your problem.
    Do a little research on the seller. Visit consumer complaint websites like ComplaintsBoard.
    ADVERTISIMENT